# SDR DALA2018111986677

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 72,907 hours, 53,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT: CORROSION IN C-3 DOOR JAMB. REMOVED AND REPLACED THE -9 SPACER REF MD88 SRM 53-05 PARA 140 FIG 123. (LP0831081)
